# SDR ASAA1057363

- Difficulty date: February 9, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 12,742 hours, 3,992 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H35T
- Condition: Defective
- Location: Hf Comm
- Part time: 2,347 hours, 721 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HF SIDE TONE QUALITY IS BAD AND BARELY READABLE IN RECEIVE MODE.  TRANSMIT IS NORMAL. UNABLE TO VERIFY SIDE TONE DISCREPANCY WITH NR 2 HF SIDE TONE REMOVED AND REPLACED HF NR 2 TRANSCEIVER IAW MM 23 11 21 AS PRECAUTIONARY PERFORMED SUCCESSFUL GROUND VERIFICATION CHECK.
